MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM
Catalog Number 02.07.0410FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2019: lot 120150: (b)(4) items manufactured and released on 28-mar-2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar event reported (mdr 2018-01069).Other device involved.Gmk-primary tibial insert uc fixed size 4 / 10 mm reference 02.07.0410fuc (k090988): lot 114247: (b)(4) items manufactured and released on 22-feb-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
About 6 years and 2 months after primary the surgeon performed an i&d and liner swap on both knees for an infection.The surgery was completed successfully.The pathogen is unknown.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 4 / 10 MM
Common Device Name
TIBIAL INSERT UC FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8252587
Report Number3005180920-2018-01096
Device Sequence Number1929288
Product Code JWH
UDI-Device Identifier07630030817618
UDI-Public07630030817618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number02.07.0410FUC
Device Lot Number120150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;